Intersection of a correspondence with a graph of frobenius

Yakov Varshavsky*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

The goal of this note is to give a short geometric proof of a theorem of Hrushovski asserting that an intersection of a correspondence with a graph of a sufficiently large power of Frobenius is non-empty.

Original languageAmerican English
Pages (from-to)1-20
Number of pages20
JournalJournal of Algebraic Geometry
Volume27
Issue number1
DOIs
StatePublished - 2018

Bibliographical note

Publisher Copyright:
© 2017 Universal Press, Inc.

Fingerprint

Dive into the research topics of 'Intersection of a correspondence with a graph of frobenius'. Together they form a unique fingerprint.

Cite this